<  Back to the Polytechnique Montréal portal

Sequential location equilibria under incomplete information

Marcel Boyer, Jean-Jacques Laffont, Philippe Mahenc and Michel Moreaux

Article (1995)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/32503/
Journal Title: Economic Theory (vol. 6, no. 2)
Publisher: Springer
DOI: 10.1007/bf01212494
Official URL: https://doi.org/10.1007/bf01212494
Date Deposited: 18 Apr 2023 15:24
Last Modified: 05 Apr 2024 11:23
Cite in APA 7: Boyer, M., Laffont, J.-J., Mahenc, P., & Moreaux, M. (1995). Sequential location equilibria under incomplete information. Economic Theory, 6(2), 323-350. https://doi.org/10.1007/bf01212494

Statistics

Dimensions

Repository Staff Only

View Item View Item